О законе умножения случайных норм

М.С. Матвейчук

Issledovanija po prikladnoj matematike (1989)

  • Volume: 8, Issue: 1, page 78-84
  • ISSN: 1072-3374; 1573-8795/e

How to cite


Матвейчук, М.С.. "О законе умножения случайных норм." Issledovanija po prikladnoj matematike 8.1 (1989): 78-84. <http://eudml.org/doc/68994>.

author = {Матвейчук, М.С.},
journal = {Issledovanija po prikladnoj matematike},
keywords = {multiplication law; probabilistic metric space; random normed ring},
language = {rus},
number = {1},
pages = {78-84},
publisher = {Izd. Kazanskogo universiteta},
title = {О законе умножения случайных норм},
url = {http://eudml.org/doc/68994},
volume = {8},
year = {1989},

AU - Матвейчук, М.С.
TI - О законе умножения случайных норм
JO - Issledovanija po prikladnoj matematike
PY - 1989
PB - Izd. Kazanskogo universiteta
VL - 8
IS - 1
SP - 78
EP - 84
LA - rus
KW - multiplication law; probabilistic metric space; random normed ring
UR - http://eudml.org/doc/68994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.